It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-30-2010, 07:21 PM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 3
ucec001 HB User
Is this related to the Thyroid

I was diagnosed with cervical cancer stage 2A 1/2008 and have had radiation and chemo to treat it. I was diagnosed in 8/2009 with Graves and 5/2009 with Glycoma. I am peeing blood from time to time and have pain urinating.
I am having a biopsy of the bladder in May 2010 as well as to have the thyroid surgically removed. Dr. feels the bleeding and paid is due to radiation scarring. My reason for coming on line is that I am have great difficulty in getting up out of a chair and walking ALL THE TIME since just before getting diagnosed with Graves. Muscles in legs are in pain and when I try to push it I sometimes end up with excruciating pain in the back of my lets especially. To get up out of my chair I have a hard time getting started and lately I seem to drag my right leg more.... Is this related to the Thyroid? I can't seem to get a clear answer on this.

 
Old 05-01-2010, 07:31 AM   #2
Newbie
(female)
 
Join Date: Apr 2010
Posts: 3
ucec001 HB User
pain in legs

Having a lot of leg pain in the muscle and circulation. Have great difficulty getting out of a chair and walking up stairs, seems to be getting much worse. Hard to get moving as pain in legs when I move (especially when I first start moving after sitting down for awhile). I have Graves Disease (Hyper Thyroid) and not getting clear answers if this is related to the Graves or not. Currently taking Methimazole and back in August 2009 legs seemed to get better, but now much worse and still taking medication. Anyone with similar problem?

 
Sponsors Lightbulb
   
Old 05-01-2010, 10:09 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,168
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Is this related to the Thyroid

HyperT certainly can cause muscle weakness, particularly the large muscles of the legs and arms. Whether it's causing yours is hard to say, but I did find a reputable source which says that muscle weakness can persist after treatment for hyperthyroidism "especially if nutrient deficiencies are present".

Hope you can figure it out soon.

 
Old 05-02-2010, 04:20 AM   #4
Newbie
(female)
 
Join Date: Apr 2010
Posts: 3
ucec001 HB User
Re: Is this related to the Thyroid

Thank you so much! I will improve my nutritional intake and see if that helps. I'm having my thyroid removed in a few weeks so hopefully getting off the Methimazole will also help. Thanks again!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Thyroid enlarged...normal blood test? cls1 Thyroid Disorders 18 05-26-2010 01:07 PM
PAINFUL lymph nodes in breast/underarm... is this related to my new thyroid prob?! andeflora Thyroid Disorders 8 04-28-2010 02:44 PM
Face gets hot & red when eating/Medicine related? kerbuch General Health 1 07-09-2009 02:15 PM
Parathyroid gland function ?s & kidney stones Related or not? SeeLynn99 Thyroid Disorders 10 09-21-2008 02:08 AM
Multiple problems- could they be related? b418045 Thyroid Disorders 5 10-08-2007 12:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft







All times are GMT -7. The time now is 11:49 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!